# SDR DALA2023051003692

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE #4 CORROSION ON SKIN AND FITTING BTW 3 AND 4 O CLOCK POSITION. HOLE #7CORROSION ON SKIN AND FITTING BTW 8 AND 9 O CLOCK POSITION. HOLE # 8 SCRATCH ON SKIN AND FITTING AT 5 O CLOCK POSITION IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00352: A.D. // A.A. HOLES WERE REPAIRED PER PRI 608182-14 REV. 2 AND ER/A 608182-14AD REV. ORIG. (2757972)
